TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Even vertex odd mean labeling of some graphs

, * ,

* Corresponding author · click or hover a name for details

pp. 2169–2177Vol. 27Issue 7October 2024DOI: 10.47974/JDMSC-2089 Crossmark XML
Received:
06 Mar 2024
Published Online:
15 Oct 2024
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2089
Pages:
2169–2177

Abstract

This work introduces the principle of “an even point (vertex) odd ratio (mean) labeling, which is specifically applied to a graph ‘G’ consisting of ‘p’ vertices and ‘q’ edges. Even point (vertex) odd ratio (mean) labeling is exhibited by a graph G in the presence of an injection-based function f : V of G → {0, 2, 4, ... 2q – 2, 2q} ensuring that the function derived from it (induced map)  g* : E of G→{1, 3, 5, ... 2q – 1} specified by g* (uv) = g(u)+g(v)/2 is a bijection. Graphs that meet these criteria are termed an even point (vertex) odd ratio (mean) graphs. This paper explores the properties of an even point (vertex) odd ratio (mean) labeling in various graph structures.

Keywords

Subject Classifications

Primary 05C22Secondary 68R10

References

[1] R. Balakrishnan and N. Renganathan, A Text Book on Graph Theory. Springer (2000).
[2] R. B. Gnanajothi, “Topics in Graph Theory,” Ph.D. thesis, Madurai Kamaraj University (1991).
[3] A. Rosa, “On Certain Valuations of the Vertices of a Graph,” in Theory of Graphs: International Symposium, Rome, Italy, July 1966, C. Berge, F. Harary, and D. S. Johnson, Eds. Gordon and Breach, pp. 349-355 (1967).
[4] K. Rajalakshmi and M. Venkatachalam, “On Packing Coloring of Helm Related Graphs,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 22, no. 6, pp. 989–1005, Aug. (2019). [Online]. Available: https://doi.org/10.1080/09720529.2019.1640968.
[5] N. Janu, A. Kumar, and S. R. Singh, “Development of an efficient real-time H.264/AVC advanced video compression encryption scheme,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 24, no. 8, pp. 2245-2255 (2021).
[6] R. Ponraj and S. Somasundaram, “Mean Labeling of Graphs Obtained by Identifying Two Graphs,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 11, no. 2, pp. 239-252 (2008).
[7] S. Somasundaram and R. Ponraj, “Mean Labelings of Graphs,” National Academy Science Letter, vol. 26, pp. 210-213 (2003).
[8] S. Somasundaram and R. Ponraj, “Some Results on Mean Graphs,” Pure and Applied Mathematika Sciences, vol. 58, pp. 29-35 (2003).
[9] K. Manickam and M. Marudai, “Odd Mean Labelings of Graphs,” Bulletin of Pure and Applied Sciences, vol. 25E, no. 1, pp. 149-153 (2006).
[10] R. Vasuki, A. K. Kumar, and P. N. Sharma, “Even Vertex Odd Mean Labeling of Graphs,” SUT Journal of Mathematics, vol. 49, no. 2, pp. 1-15, June (2013). [Online]. Available: https://doi.org/10.55937/sut/1394108286.
[11] M. Basher, “Further results on even vertex odd mean graphs,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 24, no. 1, pp. 93–117, Nov. (2019). [Online]. Available: https://doi.org/10.1080/09720529.2019.1675301.
[12] R. Selvaraj, S. Somasundaram, and R. Ponraj, “Radial radio mean labeling of Grotzsch graph and some graphs,” Journal of Discrete Mathematical Sciences & Cryptography, vol. 27, no. 4, pp. 1377–1387, 2024.

Views: 411Downloads: 128Citations: 0